MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "when placing the first implant on the left bladder neck, the user pulled the trigger of the handle 4 times, but the implant couldn't be placed.The device was removed from the body and checked.The device had not worked since the needle was halfway out (after pull 2).The handle did not move, and the cartridge could not be removed".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the returned cartridge was conducted, and the following observations were made: the cartridge was shipped loose (not in a tray).The cartridge knob was locked.The pusher was not deployed.The cutter was not deployed.The suture/suture support tube was not buckled.The urethral endpiece (ue) was ready to deploy.The distal tip was undamaged.The capsular tab (ct) was deployed.The needle tip was undamaged.A scope seal was not returned with the cartridge.The items listed above are indicators of device status and are indicative of proper device function.The following discrepancies were noted during visual inspection: needle damaged: needle is broken.The needle tab overmold was bowed.The needle was found to be broken approximately 18mm from the tip.Comparison with reference needle shows no reduction in the overall length of the broken needle.The break interface of the broken needle is irregular, and it is not possible to determine if there is any missing material to report.Any possible missing material is esti-mated to be less than 1 mm in length.Measuring the remaining suture in the device revealed approximately 183mm of suture remained.This indicates that the ct and 20mm of suture were delivered.This is derived from the following formula: implant delivered = 203 mm - 183mmtypical implanted length is 5 - 30 mm the suture cut quality is typical in appearance.Functional inspection was not performed because bone strike is a documented known possible outcome of the urolift procedure which is typically the result of device positioning or excessive movement of the device or patient anatomy.Device history record investigation did not show issues related to complaint.The customer report of: " implant couldn't be placed" was confirmed.Confirmation is based on the investigation results showing that the device encountered a bone strike.This is a known possible outcome of the procedure and is not indicative of a device malfunction.This investigation has determined that the device encountered the following failure mode: ul-needle damage: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error- un-intentional- cannot determine.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23050397
Report Number3015181082-2025-00053
Device Sequence Number15830747
Product Code PEW
UDI-Device Identifier10814932020121
UDI-Public(01)10814932020121(11)240624(17)260624(10)73F2400858(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/24/2026
Device Catalogue NumberUL2-C
Device Lot Number73F2400858
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown